Conglomerability and representations
We prove results concerning the representation of a given distribution by means of a given random quantity. The existence of a solution to this problem is related to the notion of conglomerability, originally introduced by Dubins. We show that this property has many interesting applications in probability as well as in analysis. Based on it we prove versions of the extremal representation theorem of Choquet and of Skhorohod theorem.
|Date of creation:||16 Dec 2015|
|Date of revision:||16 Dec 2015|
|Contact details of provider:|| Postal: Piazza Ateneo Nuovo, 1 Milano 20126|
Phone: +39 02 6448 3089
Fax: +39 02 6448 3085
Web page: http://dems.unimib.it
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Karandikar, Rajeeva L., 1988. "A general principle for limit theorems in finitely additive probability: The dependent case," Journal of Multivariate Analysis, Elsevier, vol. 24(2), pages 189-206, February.
When requesting a correction, please mention this item's handle: RePEc:mib:wpaper:318. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Matteo Pelagatti)
If references are entirely missing, you can add them using this form.